# SDR COMA0660424

- Difficulty date: July 9, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 30,717 hours, 29,047 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: P1096
- Condition: Dirty
- Location: Aft Equip Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5334 - CABIN FILLED WITH SMOKE DURING CLIMBOUT, EMERGENCY DECLARED AND RETURNED TO AIRPORT WITHOUT INCIDENT.  REMOVED, CLEANED AND REINSTALLED COALESCER BAGS FOR LEFT AND RIGHT PACKS.
